# SDR SWAA2014080130544

- Difficulty date: July 10, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 63,298 hours, 51,444 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM SKIN ASSEMBLY CORRODED AT BS 616 BETWEEN LBL 6.30 TO RBL 6.30.  R & R KEEL BEAM SKIN ASSEMBLY IAW EA.
